Cobordism with Retractions.

David E. Gibbs

Mathematische Annalen (1973)

  • Volume: 203, page 77-88
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gibbs, David E.. "Cobordism with Retractions.." Mathematische Annalen 203 (1973): 77-88. <>.

author = {Gibbs, David E.},
journal = {Mathematische Annalen},
pages = {77-88},
title = {Cobordism with Retractions.},
url = {},
volume = {203},
year = {1973},

AU - Gibbs, David E.
TI - Cobordism with Retractions.
JO - Mathematische Annalen
PY - 1973
VL - 203
SP - 77
EP - 88
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.